# SDR CA160112005

- Difficulty date: January 10, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 60,205 hours, 61,435 cycles
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) THE CREW EXPERIENCED A LOSS OF NR 2 HYDR,  INFLIGHT, AN EMERGENCY WAS DECLARED AND AN ALTERNATE GEAR EXTENSION PERFORMED.  MAINTENANCE DISCOVERED THE NR 2 EDP "B-NUT" PRESSURE LINE LOOSE.  DURING THE SUBSEQUENT INSPECTION, THE SUCTION LINE AND RETURN LINE WERE FOUND CHAFING WITH EACH OTHER.  THE LINES, NR 2 EDP, CASE AND RETURN FILTERS WERE REPLACED AND GEAR SWINGS CARRIED OUT.
